OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4266

Title: Global existence of nonlinear elastic waves
Authors: Agemi, Rentaro
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Rentaro Agemi, "Global existence of nonlinear elastic waves", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 1-17.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.2
Abstract: We prove the global existence of the solutions to the Cauchy problem for a nonlinear hyperbolic system describing the motion for the displacement of an isotropic, homogeneous, hyperelastic material. The result is obtained under a null condition which is the complement of genuine nonlinearity condition given by John [4].
URI: http://hdl.handle.net/10077/4266
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2

Files in This Item:

File Description SizeFormat
AgemiRendMat31s2.pdf201.71 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.